Communications in Mathematical Physics

Micro-local approach to the Hadamard condition in quantum field theory on curved space-time

Marek J. Radzikowski

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 179, Number 3 (1996), 529-553.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287114

Mathematical Reviews number (MathSciNet)
MR1400751

Zentralblatt MATH identifier
0858.53055

Subjects
Primary: 81T20: Quantum field theory on curved space backgrounds
Secondary: 35Q40: PDEs in connection with quantum mechanics 58G15 58G17 81T05: Axiomatic quantum field theory; operator algebras

Citation

Radzikowski, Marek J. Micro-local approach to the Hadamard condition in quantum field theory on curved space-time. Comm. Math. Phys. 179 (1996), no. 3, 529--553. https://projecteuclid.org/euclid.cmp/1104287114


Export citation